MathSciNet Relay Station
MathSciNet bibliographic data
MR2192129 35Q53 (76B15 92D30)
Li, Jibin; Rui, Weigou; Long, Yao; He, Bin Travelling wave solutions for higher-order wave equations of KdV type. III. Math. Biosci. Eng. 3 (2006), no. 1, 125–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement